# SDR NWAA071845516

- Difficulty date: May 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516US
- Make and model: Boeing 757251
- Aircraft serial: 23204
- Aircraft time: 66,718 hours, 27,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT SECTION EMERGENCY FLOOR PROXIMITY LIGHTS DIM WHEN TESTED.  REMOVED AND REPLACED POWER SUPPLY AT DOOR 3R.  OPS CHECKS NORMAL PER AMM 33-51-11.  AIRCRAFT OK FOR SERVICE.
